Hey Buck, this is embarassing, but I've been on T for just over a year and my cunt is suddenly not into penetration. I've heard that you were on some cream to help with that. Can you tell me about it?
yes you need to talk with your doctor about putting you on an estrogen cream for your Vagina. What happens is the testosterone lowers your estrogen and your vagina needs that to function properly. No need to be embaressed. You can read more on my blog
Hope this helps
Did you start your transition before or after meeting your wife? Would you and your wife ever do a Q&A forum together? I'm the partner of a trasguy and I'd love to hear your experiences as a couple.buckangel responded on 11/30/2011 Next question
How do I go about having you speak at a tran conference in Vermont? how much do you charge.. ? we never have anything like that around here and I would LOVE to have you come speakbuckangel responded on 12/22/2011